# SDR DXTA200500791

- Difficulty date: June 18, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N349QS
- Make and model: Gulstm 680
- Aircraft serial: 6800029
- Aircraft time: 29 hours, 28 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut Plate
- Part number: MS21030L3
- Condition: Defective
- Location: Rt Pylon
- Part time: 29 hours, 28 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIRING PANEL ATTACH NUTPLATES FAIL DRAG TORQUE OF 12-15 IN POUNDS.  NO NOTED TORQUE ON NUTPLATES.  EVALUATED ACFT ACCESS PANEL NUTPLATES FOR DEFECTS.  INSTALLED NUT PLATES IAW 680 MM 51-40-03.  INSTALLED PANELS IAW 680 MM. INSTALLED NUTPLATES IN RT LWR PYLON IAW 680 MM. INSTALLED RT PYLON LWR ACCESS PANELS IAW 680 MM. CLOSED RT ENGINE COWLING.  16 NUTPLATE SCREWS INSTALLED IAW ENGINEERING ORDER 680-0100, 15 CR NUMBER 099500 REF DRAWING 6900056.
